MathSciNet Relay Station
MathSciNet bibliographic data
MR2377581 11B65 (11F11 33D15)
Baruah, Nayandeep Deka; Bora, Jonali; Saikia, Nipen Some new proofs of modular relations for the Göllnitz-Gordon functions. Ramanujan J. 15 (2008), no. 2, 281–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement